MathSciNet Relay Station
MathSciNet bibliographic data
MR364141 10H99
Vaughan, R. C. Bounds for the coefficients of cyclotomic polynomials. Michigan Math. J. 21 (1974), 289–295 (1975).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement